# SDR 07FDEA01241

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,578 hours, 20,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK EXIST IN FLOORBEAM VERTICAL STIFFENER AT FR 36 BETWEEN SEAT TRACK L4 AND L5, MEASURING 0.450" P/N 537B1041000 A310-200 AMM 53-10-15-6.  REMOVED 1 CRACK IN FLOORBEAM VERTICAL STIFFENER AT FRAME 36 BETWEEN SEAT TRACK L4 AND L5 IAW A310-200 SRM 53-10-15 FIG 201.  FABRICATED AND INSTALLED REPAIR IAW A310-200 SRM 53-10-15 PG 201.
